Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Fasting sugar level high, itchiness on foreskin, yellowish liquid coming out of penis - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   Hi, I am 29 yrs old and diabetic since last 2yrs. My sugar level in fasting is always 200 plus. Since last year after intimacy I am having extreme of itchiness inside the foreskin of penis and even foreskin is also not moving backward rather it gets dried after itching n' there are cuts n; bloody also. Plz suggesst something as it s not bearable now. Infact I v continous flow of yellowish white paste / liquid flowing out of penis.
Doctor :   Hello.
Doctor :   Let me read the query.
User :   hi doc
Doctor :   Since when are you having this complaints?
User :   around a yr time
Doctor :   Ok.
Doctor :   Do you have any pain/ burning sensation during urination?
User :   no..but after too much of rubbing sometimes
Doctor :   Ok.
Doctor :   Since when are you having discharge from the penis?
User :   from the same time after intimacy with my partner (since a yr time)
Doctor :   Is it your wife?
User :   not married but we r engaged
User :   in short she wll b my wife
Doctor :   Ok.
Doctor :   It could be a case of fungal infection.
Doctor :   You have get few test done to get to the diagnosis.
Doctor :   like blood routine, urine routine,
Doctor :   urine culture,
Doctor :   discharge examination.
Doctor :   also you blood sugar.
User :   ok
Doctor :   you can consult a dermatologist for further assistance.
Doctor :   is there any thing else i can help you with?
User :   Doc. Somebody has also suggested me the same...but I m a bit shy on this part...hence I thought of probably I would get some prescription or medicine by ur help...It could a great help
Doctor :   Did you follow what i have said?
Doctor :   You should be shy for such thing.
Doctor :   it is a common thing.
User :   infact I am suffering from one more prob. since last 4-5 mths..
Doctor :   it is always better to get a physical examination done.
Doctor :   You have to be diagnosed correctly and treated promptly for that.
Doctor :   There is no point in being shy.
Doctor :   Did you follow what i have said?
User :   I d diagnosed for TB as well..resulting to which I m losing my wait and in between I was advised to take Forecox which I took it also but due to some prob in stomoch I
User :   left consuming t
User :   but I m facing cough again.
Doctor :   You should not stop medication like that.
User :   and somebody told before forecox to be startd
User :   u shud consult again doc..
Doctor :   yes.
User :   bxoz t can have\
User :   reverse action also
User :   is it fact?
User :   plz suggest
Doctor :   i didn't get it?
Doctor :   bxoz t can have\?
User :   Because It can cause into reaction , I mean
User :   plz advis
Doctor :   You have to consult your treating doctor for this.
User :   ok..
User :   doc..for this it something serious
Doctor :   No.
User :   since long time is past
Doctor :   It can be commented only after diagnosis is made.
User :   could u plz suggest me any ointment on the same
User :   bcoz it s extemly itching now even
Doctor :   You should understand.
Doctor :   Only after the diagnosis is made.
Doctor :   treatment can be started.
User :   could u sugggest any dermatologist doc.
User :   in,
Doctor :   give me a minute.
User :   ok
Doctor :   Dr.
User :   let me jot donw
User :   fine doc. thnx
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor